Estimated estimating equations: Semiparametric inference for clustered and longitudinal data

Chiou, Jeng-Min, Müller, Hans-Georg . Journal of the Royal Statistical Society: Series B (Statistical Methodology) 2005. 67 (4) :531-553

Locate this article in:

Bibtex

@article{CIS-197134,
  Author = {Chiou, Jeng-Min and Müller, Hans-Georg},
  Title = {Estimated estimating equations: Semiparametric inference for clustered and longitudinal data},
  Journal = {Journal of the Royal Statistical Society: Series B (Statistical Methodology)},
  Volume = {67},
  Number = {4},
  Year = {2005},
  Pages = {531--553},
  Keywords = {Diagnostics, Smoothing, Repeated measurements, generalized estimating equations, Quasi-likelihood, Semiparametric regression, Marginal model, Generalized linear mixed model, Link selection, Variance–covariance function}
}

Similar articles